Journal of Applied Mathematics and Physics

Vol.5 No.2(2017), Paper ID 74152, 8 pages

DOI:10.4236/jamp.2017.52029

 

A Mathematical Interpretation of Hawking’s Black Hole Theory by Ricci Flow*

 

Qiaofang Xing, Xiang Gao

 

Institute of Science, Information Engineering University, Zhengzhou, China
School of Mathematical Sciences, Ocean University of China, Qingdao, China

 

Copyright © 2017 Qiaofang Xing, Xiang Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Xing, Q. and Gao, X. (2017) A Mathematical Interpretation of Hawking’s Black Hole Theory by Ricci Flow*. Journal of Applied Mathematics and Physics, 5, 321-328. doi: 10.4236/jamp.2017.52029.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.